Alert archive / Colorado / Wind Advisories in 2011

Wind Advisory 10, NWS Grand Junction, CO

June 6, 20119 counties in Colorado; Grand County, San Juan County, Utah

NWS Grand Junction, CO issued this wind advisory at Jun 6, 2011, 4:39 AM MDT for 9 counties in Colorado; Grand County, San Juan County, Utah. It took effect at Jun 6, 2011, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2011, 4:39 AM MDT (10:39 UTC)
In effect from
Jun 6, 2011, 12:00 PM MDT
Expired
Jun 6, 2011, 9:00 PM MDT
In force
9 hr
Issued by
NWS Grand Junction, CO

Counties Dolores County, CO, Garfield County, CO, Mesa County, CO, Moffat County, CO, Montezuma County, CO, Montrose County, CO, Rio Blanco County, CO, Routt County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT

The radar

The Grand Junction radar (KGJX), 28 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 10.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5182 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WWUS75 KGJT 061039
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
439 AM MDT MON JUN 6 2011

...STRONG WINDS WILL DEVELOP ACROSS PORTIONS OF EASTERN UTAH AND
WESTERN COLORADO THIS AFTERNOON...

.STRONG SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON AND CONTINUE
INTO THE EVENING AHEAD OF A VIGOROUS LOW PRESSURE SYSTEM MOVING
OVER THE GREAT BASIN. THE PRESSURE GRADIENT DRIVING THESE STRONG
WINDS WILL RELAX TONIGHT AS THE SURFACE LOW MOVES OFF TO THE
NORTHEAST. AREAS OF DUST WILL REDUCE VISIBILITIES THIS AFTERNOON
AND EVENING.

COZ001-002-006-020-021-UTZ022-027-029-061845-
/O.NEW.KGJT.WI.Y.0010.110606T1800Z-110607T0300Z/
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT-
CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN...
MEEKER...GRAND JUNCTION...FRUITA...PALISADE...GATEWAY...NUCLA...
CORTEZ...DOVE CREEK...MANCOS...BLANDING...BLUFF...MEXICAN HAT...
MOAB...CASTLE VALLEY...THOMPSON SPRINGS
439 AM MDT MON JUN 6 2011

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

* TIMING...FROM NOON UNTIL 9 PM MDT THIS EVENING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH. 

* VISIBILITY...LIMITED VISIBILITY FROM BLOWING DUST AND SAND 
  WILL BE POSSIBLE ACROSS DESERT AREAS...ESPECIALLY SOUTHEAST 
  UTAH ALONG AND SOUTH OF INTERSTATE 70.

* IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT
  ESPECIALLY FOR HIGH PROFILE VEHICLES AND MOTORCYCLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION. 

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$
2 follow-up statements
531 
WWUS75 KGJT 061823
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1223 PM MDT MON JUN 6 2011

...STRONG WINDS WILL DEVELOP ACROSS PORTIONS OF EASTERN UTAH AND
WESTERN COLORADO LATER THIS AFTERNOON...

.STRONG SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON AND CONTINUE
INTO THE EVENING AHEAD OF A VIGOROUS LOW PRESSURE SYSTEM MOVING
OVER THE GREAT BASIN. WINDS WILL DIMINISH TONIGHT AS THE STORM MOVES
OFF TO THE NORTHEAST. AREAS OF BLOWING DUST WILL REDUCE THE
VISIBILITY THIS AFTERNOON AND EVENING.

COZ001-002-006-020-021-UTZ022-027-029-070230-
/O.CON.KGJT.WI.Y.0010.000000T0000Z-110607T0300Z/
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT-
CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN...
MEEKER...GRAND JUNCTION...FRUITA...PALISADE...GATEWAY...NUCLA...
CORTEZ...DOVE CREEK...MANCOS...BLANDING...BLUFF...MEXICAN HAT...
MOAB...CASTLE VALLEY...THOMPSON SPRINGS
1223 PM MDT MON JUN 6 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* TIMING...WINDS WILL INCREASE AND REMAIN STRONG FROM NOON UNTIL 9
  PM MDT.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH.

* VISIBILITY...LIMITED VISIBILITY FROM BLOWING DUST AND SAND 
  WILL BE POSSIBLE ACROSS DESERT AREAS...ESPECIALLY SOUTHEAST 
  UTAH ALONG AND SOUTH OF INTERSTATE 70. 

* IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT 
  ESPECIALLY FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION.

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$

CUOCO
062 
WWUS75 KGJT 070254
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
854 PM MDT MON JUN 6 2011


COZ001-002-006-020-021-UTZ022-027-029-070400-
/O.EXP.KGJT.WI.Y.0010.000000T0000Z-110607T0300Z/
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT-
CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN...
MEEKER...GRAND JUNCTION...FRUITA...PALISADE...GATEWAY...NUCLA...
CORTEZ...DOVE CREEK...MANCOS...BLANDING...BLUFF...MEXICAN HAT...
MOAB...CASTLE VALLEY...THOMPSON SPRINGS
854 PM MDT MON JUN 6 2011

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

SOME GUSTY WINDS WILL CONTINUE THIS EVENING BUT ALREADY THE
STRONGER WINDS ARE SUBSIDING. THUS...WILL ALLOW THE WIND ADVISORY
TO EXPIRE AT 9 PM MDT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Jun 6, 4:31 AM MDT, 8 minutes earlier.

Area forecast discussion, Jun 6, 4:31 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
431 AM MDT MON JUN 6 2011

...SIGNIFICANT RISES EXPECTED TO CONTINUE ON AREA RIVERS THROUGH
AT LEAST EARLY THIS WEEK...
...STRONG AND GUSTY WINDS TODAY WITH WIND ADVISORIES IN EFFECT FOR
PORTIONS OF EASTERN UTAH AND WESTERN COLORADO...
...CRITICAL FIRE WEATHER DAY FOR SOUTHWEST COLORADO THIS AFTERNOON
AND EVENING...

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...

THE SYNOPTIC PATTERN REMAINED LARGELY UNCHANGED THIS MORNING AS HIGH
PRESSURE CONTINUED TO DOMINATE THE SOUTHERN CONUS AND A DEEP LOW
PRESSURE SYSTEM CIRCULATED OVER CENTRAL CA. HOWEVER...PER PREVIOUS
DISCUSSION...CHANGES ARE COMING TODAY AS THE DEEP PACIFIC LOW LIFTS
NORTHEASTWARD ACROSS THE GREAT BASIN. IN RESPONSE...THE PRESSURE
GRADIENT ALOFT INCREASES AHEAD OF A COOL FRONT ASSOCIATED WITH THIS
SYSTEM. GFS40 SHOWED A RIBBON OF 7H WINDS OF 40 TO 45 KTS EXTENDING
FROM SOUTHEAST UTAH INTO NORTHWEST COLORADO OVERLAIN BY 50+ KTS AT
THE 5H LEVEL. NAM WINDS AT THESE LEVELS...AS IS GENERALLY THE CASE...
WERE A BIT WEAKER. THE 00Z SOUNDING AT KGJT SHOWED MIXING REACHED THE
5H LEVEL AND SEE NO REASON WHY THIS SHOULDN'T HAPPEN AGAIN TODAY.
DEEP MIXING TO A LAYER WITH WINDS IN EXCESS OF 45 KTS...COMBINED WITH
A DEEPENING SURFACE LOW OVER WY AND AFTERNOON PVA ASSOCIATED WITH A
SHORTWAVE ROTATING OUT AHEAD OF THE APPROACHING LOW SHOULD YIELD A
WIND ADVISORY EVENT FOR SOUTHEAST UTAH AND EXTREME WESTERN COLORADO
AND WILL ISSUE THAT PRODUCT WITH THIS PACKAGE.

MEANWHILE...MID-LEVEL MOISTURE WILL CONTINUE TO STREAM OVER THE
MOUNTAINS ALONG THE DIVIDE TODAY. DIURNAL HEATING AND THE ADDITION
OF LATE DAY DYNAMIC LIFT WILL BRING SCATTERED HIGH BASED TSTMS TO
THE COLORADO MOUNTAINS THIS AFTERNOON AND EARLY THIS EVENING. GIVEN
THE STRONG SYNOPTIC FLOW...DEVELOPING STORMS WILL BE CAPABLE OF
GENERATING VERY STRONG OUTFLOW WINDS. MODELS INDICATED THE MOISTURE
TAP FROM THE SOUTH WILL BE SHUNTED EAST OF THE REGION FROM LATE
EVENING ONWARD AS FLOW VEERS A BIT WEST OF SOUTHWEST. THE FRONT
SWEEPS ACROSS THE REGION DURING THE NIGHT ALLOWING THE PRESSURE
GRADIENT TO RELAX AND WINDS TO DROP OFF.

TEMPERATURES WILL RETURN TO NEAR NORMAL LEVELS ON TUESDAY IN THE
WAKE OF THE FRONT. DRY SOUTHWEST FLOW WILL CONTINUE...THOUGH
CONSIDERABLY WEAKER...AS ANOTHER LOW FORMS OVER THE WEST COAST.
OVERNIGHT LOWS WILL BECOME UNSEASONABLY COOL UNDER MOSTLY CLEAR
SKIES TUESDAY NIGHT.

.LONG TERM...WEDNESDAY THROUGH SUNDAY...

2 AND 5-DAY MEAN 500 MB HEIGHT FIELDS FROM THE GFS AND ECWMF
MODELS SHOW A MEAN UPPER TROUGH PERSISTING OVER THE FAR WEST THE LAST
HALF OF THIS WEEK. OPERATIONAL MODELS INDICATE PACIFIC DISTURBANCES
PERIODICALLY DROPPING INTO IT...THEN EJECTING OUT TO THE NORTHEAST
AND EAST. THE MOST SIGNIFICANT WAVE IN THE LONG TERM LOOKS TO CROSS
NE UT/CO THURSDAY NIGHT AND FRIDAY. PRECIPITABLE WATER AND 700 MB
SPECIFIC HUMIDITY REFLECT SOME INCREASE IN MOISTURE FROM THE WEST...
SO ADDED A SLIGHT CHANCE OF THUNDERSTORMS TO THE NORTHERN MTNS THU
AFTERNOON-FRI AFTERNOON WITH THAT DISTURBANCE MOVING BY. OTHERWISE...
WED-SUNDAY CONTINUING TO LOOK DRY.

WARM TEMPS ON WEDNESDAY WITH 700 MB TEMPS +10C TO +13C. GUIDANCE
WANTS TO COOL TEMPS DOWN ON THU...BUT WILL HOLD OFF WITH MUCH COOLING
UNTIL FRI BEHIND A WEAK COLD FRONT ASSOCIATED WITH THE ABOVE-
MENTIONED DISTURBANCE. THIS IS ALREADY REFLECTED IN THE FORECAST TEMP
GRIDS SO MADE LITTLE CHANGE HERE. TEMPS SHOULD THEN REBOUND THIS
WEEKEND. BREEZY AT TIMES WITH LOW AFTERNOON HUMIDITY.

&&

.AVIATION...

EXPECT VFR CIGS AND VSBY ACROSS THE REGION TODAY AND TONIGHT.
HOWEVER...STRONG SOUTHWEST WINDS WILL GENERATE STRONG MECHANICAL
TURBULENCE ACROSS THE THE REGION...ESPECIALLY 50 MILES IN EITHER
SIDE OF A KINW-KRWL LINE. IN ADDITION...SCATTERED HIGH-BASED
THUNDERSTORMS WILL PRODUCE STRONG AND UNPREDICTABLE WIND GUSTS OVER
THE MOUNTAINS ALONG CONTINENTAL DIVIDE.

&&

.FIRE WEATHER...

...WARM AND WINDY CONDITIONS THIS AFTERNOON AND EVENING...

SOUTHWEST WINDS WILL BECOME STRONG AHEAD OF AN APPROACHING LOW
PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT TODAY. STRONG...GUSTY
WINDS COMBINED WITH ABOVE NORMAL WARMTH...LOW RELATIVE HUMIDITY AND
DRY FUELS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS IN THE
SOUTHWEST CORNER OF COLORADO BELOW 8000 FEET. MEANWHILE...MID AND
HIGH LEVEL MOISTURE WILL MOVE OVER THE AREA FROM THE SOUTH FUELING
THUNDERSTORM DEVELOPMENT...MAINLY OVER THE SOUTHERN COLORADO
MOUNTAINS. THESE HIGH BASED STORMS WILL PRODUCE ERRATIC WINDS
GUSTS...BUT LITTLE RAIN. DRY LIGHTNING IS POSSIBLE THOUGH PRIMARILY
OVER HIGHER TERRAIN WHERE FUELS ARE GREEN AND AREAS OF SNOW STILL
PERSIST.

AFTER A BRIEF COOL DOWN TUESDAY...WARMER AND DRY CONDITIONS WILL
REDEVELOP.

&&

.HYDROLOGY...

SIGNIFICANT RISES WILL CONTINUE ON AREA WATERWAYS THROUGH THE WEEK
AS TEMPERATURES...WITH THE EXCEPTION OF A BRIEF COOL DOWN TUESDAY...
REMAIN ABOVE NORMAL. THE CONTINUED WARMTH WILL HASTEN MELTING OF THE
HIGHER MOUNTAIN SNOWPACK WHICH WILL CAUSE MANY MAINSTEM RIVERS AND
TRIBUTARIES TO APPROACH OR EXCEED FLOOD STAGE.

CURRENT FLOOD WARNINGS WILL CONTINUE AND MANY ADVISORIES MAY BE
UPGRADED. CURRENT HIGHLIGHTS IN EFFECT INCLUDE...

...A FLOOD WARNING FOR THE COLORADO RIVER AT CAMEO UNTIL FURTHER
NOTICE AS THIS RIVER WILL BE ABOVE FLOOD STAGE THROUGH THURSDAY.

...A FLOOD WARNING FOR THE GREEN RIVER AT JENSEN UNTIL FURTHER NOTICE
AS THIS RIVER WILL BE ABOVE FLOOD STAGE THROUGH EARLY THIS WEEK.

...A FLOOD WARNING FOR THE ELK RIVER NEAR COUNTY ROAD 42 AND
SURROUNDING AREAS IN ROUTT COUNTY AS THIS RIVER HAS EXCEEDED FLOOD
STAGE AND WILL CONTINUE TO RISE EARLY THIS WEEK.

...A FLOOD WARNING FOR THE YAMPA RIVER NEAR DEERLODGE PARK AS THIS
RIVER HAS EXCEEDED FLOOD STAGE AND WILL CONTINUE TO RISE EARLY THIS
WEEK.

...AN AREAL FLOOD WARNING FOR NORTHERN ROUTT COUNTY.

ADDITIONAL FLOOD ADVISORIES CONTINUE ACROSS...EAGLE...GUNNISON...
MOFFAT AND MESA COUNTIES IN COLORADO AND ACROSS GRAND AND UINTAH
COUNTIES IN UTAH.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
       ZONES 001-002-006-020-021.
     RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
       ZONE 207.
UT...WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
       ZONES 022-027-029.

&&

SHORT TERM.....NL
LONG TERM......JAD
AVIATION.......JRP
FIRE WEATHER...EH/NL
HYDROLOGY......AS
Hazardous weather outlook, Jun 5, 5:45 AM MDT, 22 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
545 AM MDT SUN JUN 5 2011

COZ001>014-017>023-UTZ022>025-027>029-061200-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
545 AM MDT SUN JUN 5 2011

...SIGNIFICANT RISES EXPECTED ON AREA WATERWAYS LATE THIS WEEKEND
AND INTO EARLY NEXT WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT...

THE RECENT WARM WEATHER HAS ACCELERATED SNOWMELT ACROSS THE
MOUNTAINS OF WESTERN COLORADO AND EASTERN UTAH...INCREASING RUNOFF
INTO AREA WATERWAYS. THIS INCREASED RUNOFF WILL KEEP RIVERS RUNNING
HIGH AND FAST FOR THE NEXT SEVERAL DAYS...ESPECIALLY OVER THE NORTH
WHERE THE DEEPEST SNOW PACK PERSISTS. MANY RIVERS WILL BE EXCEEDING
BANKFULL AND EVEN FLOOD STAGE BY EARLY NEXT WEEK.

PLEASE VISIT THE NATIONAL WEATHER SERVICE GRAND JUNCTION WEBSITE AT
WEATHER.GOV/GJT FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY...

ABOVE NORMAL TEMPERATURES COMBINED WITH STRONG GUSTY SOUTH WINDS AND
LOW RELATIVE HUMIDITY MAY BRING CRITICAL FIRE WEATHER CONDITIONS TO
SOUTHWEST COLORADO BELOW 7000 FEET MONDAY. FOLLOWING ABOVE NORMAL
TEMPERATURES ON MONDAY A BRIEF COOL DOWN IS EXPECTED BY MIDWEEK.
HOWEVER MOUNTAIN SNOW MELT WILL CONTINUE AND AREA RIVERS...CREEKS AND
STREAMS WILL REMAIN RUNNING FAST AND HIGH.

A FEW MOUNTAIN SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE
LATE AFTERNOON AND EVENING HOURS MONDAY AND TUESDAY...MAINLY OVER THE
SOUTH...OTHERWISE DRY CONDITIONS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

NL

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:04 PM MDTRiver Flood WarningGJTMesa14 days
Jun 5, 8:09 PM MDTAreal Flood WarningGJTMoffat, Routt14 days
Jun 6, 10:01 AM MDTAreal Flood AdvisoryGJTEagle13 days
Jun 6, 10:18 AM MDTRiver Flood AdvisoryGJTArchuleta49 hr
Jun 6, 10:52 AM MDTRiver Flood AdvisoryGJTPitkin12 days
Jun 6, 3:58 PM MDTRiver Flood WarningGJTEagle7 days
Jun 6, 4:36 PM MDTAreal Flood AdvisoryGJTGrand65 hr

Nearby

Wind Advisories in Colorado, 2011Wind Advisories in Utah, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.